zbMATH — the first resource for mathematics

Linear integral equations with asymptotically almost periodic solutions. (English) Zbl 0327.45011

45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
45A05 Linear integral equations
Full Text: DOI
[1] Fréchet, M., LES fonctions asymptotiquement presque-périodiques, Rev. sci., 79, 341-354, (1941) · JFM 67.1010.03
[2] Karlin, S., On the renewal equation, Pacific J. math., 5, 229-257, (1955) · Zbl 0067.34902
[3] Levin, J.J.; Shea, D.F.; Levin, J.J.; Shea, D.F.; Levin, J.J.; Shea, D.F., On the asymptotic behavior of the bounded solutions of some integral equations, III, J. math. anal. appl., J. math. anal. appl., J. math. anal. appl., 37, 537-575, (1972) · Zbl 0241.45021
[4] Wheeler, R.L., A note on systems of linear integrodifferential equations, (), 477-482 · Zbl 0256.45017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.